# SDR 07FDEA00475

- Difficulty date: February 14, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA8090503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT:  BILGE AREA LONGERON 52 AT STA 979 UPPER FLANGE FOUND CORRODED.  COMPLIED WITH FEDEX EA 1-5330-105625, REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
